# SDR HNAA2011122700438

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 65,445 hours, 73,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013079
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT ARROW ON LOWER LIGHT.  R & R LIGHT MODULE WITH NEW.  OPS CHECKED GOOD.
